My 12 year old male cat has diabetes. He just spent 5 days at the vet while I was on a business trip. During this stay we started him on insulin to try and help control the diabetes. I brought him home from the vet this morning. When I got home form work today he would not eat any food. I administered some sugar solution and then the insulin dosage. Now I notice that his pupils are different sizes. Also he is urinating frequently outside the litter box and it is blood tinged.
Are these all symptoms of the diabetes? The blood in urine and different size pupils are new symptoms.
frequent urination is normal, but not blood tinged. nor are the unequal pupils. I would definitely take him back to his Vet or at least call them with an update to what is happening.
good luck and keep us updated please
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.